VOL. 4 · NO. 3 | June, 1976
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Probab. 4 (3), (June, 1976)
No abstract available
Articles
Thomas M. Liggett
Ann. Probab. 4 (3), 339-356, (June, 1976) DOI: 10.1214/aop/1176996084
KEYWORDS: Infinite particle system, Invariant measures, simple exclusion process, coupling, 60K35
Yash Mittal, Donald Ylvisaker
Ann. Probab. 4 (3), 357-371, (June, 1976) DOI: 10.1214/aop/1176996085
KEYWORDS: strong laws, Maxima, stationary Gaussian sequences, Stationary Gaussian processes, 60G10, 60G15, 60F15
Donald Geman, Joseph Horowitz, Joel Zinn
Ann. Probab. 4 (3), 372-381, (June, 1976) DOI: 10.1214/aop/1176996086
KEYWORDS: stationary sequence, recurrence, flow, $\Phi$-mixing, invariant set, 60G10, 28A65
Thomas H. Savits
Ann. Probab. 4 (3), 382-392, (June, 1976) DOI: 10.1214/aop/1176996087
KEYWORDS: Age-dependent process, parental survival, Harmonic function, space-time martingale, convergence in law, 60J80
Fred M. Hoppe
Ann. Probab. 4 (3), 393-401, (June, 1976) DOI: 10.1214/aop/1176996088
KEYWORDS: Multitype Galton-Watson process, supercritical, positively regular, Normalizing constants, Poincare functional equation, regular variation, 60J20, 60F15
Erhan Cinlar
Ann. Probab. 4 (3), 402-417, (June, 1976) DOI: 10.1214/aop/1176996089
KEYWORDS: Semimarkov processes, Markov processes, classification of states, sample path behavior, time changes, 60K15, 60G17, 60J25
Jacqueline Gianini, Stephen M. Samuels
Ann. Probab. 4 (3), 418-432, (June, 1976) DOI: 10.1214/aop/1176996090
KEYWORDS: Optimal stopping rules, loss function, relative ranks, 60G40
Eberhard Siebert
Ann. Probab. 4 (3), 433-443, (June, 1976) DOI: 10.1214/aop/1176996091
KEYWORDS: Quasi-tight and tight nets of measures, convolution mapping, root compactness, divisibility, convolution operator, convolution semigroup, 60B15, 22A10
R. J. Tomkins
Ann. Probab. 4 (3), 444-452, (June, 1976) DOI: 10.1214/aop/1176996092
KEYWORDS: Law of the iterated logarithm, Strong law of large numbers, multiplicative systems, generalized Gaussian random variables, Martingale difference sequence, 60F15, 60G10, 60G99
Short Communications
J. S. Hwang
Ann. Probab. 4 (3), 453-455, (June, 1976) DOI: 10.1214/aop/1176996093
KEYWORDS: Recurrence property, Gaussian Taylor series, 60G15, 60G50
Holger Rootzen
Ann. Probab. 4 (3), 456-463, (June, 1976) DOI: 10.1214/aop/1176996094
KEYWORDS: Fluctuations, Convergence in distribution, mixing in the sense of Renyi, Martingales, periodogram, 60F05, 60G17, 60G35
Jerzy Szulga, Wojbor A. Woyczynski
Ann. Probab. 4 (3), 464-469, (June, 1976) DOI: 10.1214/aop/1176996095
KEYWORDS: submartingale, Banach lattice, Radon-Nikodym property, 60G45, 60B99
Ishay Weissman
Ann. Probab. 4 (3), 470-473, (June, 1976) DOI: 10.1214/aop/1176996096
KEYWORDS: extremal processes, multivariate $k$-dimensional extremal processes, nonhomogeneous two-dimensional Poisson process, $D\lbrack a, b \rbrack$ space, Skorohod space of functions with several parameters, weak convergence, 60B10, 60G99
Pranab Kumar Sen
Ann. Probab. 4 (3), 474-479, (June, 1976) DOI: 10.1214/aop/1176996097
KEYWORDS: Brownian sheets, induced order statistics, Martingales, uniform integrability, weak convergence and Wiener processes, 60F05
Erwin Bolthausen
Ann. Probab. 4 (3), 480-485, (June, 1976) DOI: 10.1214/aop/1176996098
KEYWORDS: Conditioned limit theorem, functional central limit theorem, Random walks, weak convergence, 60F05, 60J15
Sujit K. Basu
Ann. Probab. 4 (3), 486-489, (June, 1976) DOI: 10.1214/aop/1176996099
KEYWORDS: domain of normal attraction, Stable law, 60F05, 60E05, 62E15
S. Dubuc, E. Seneta
Ann. Probab. 4 (3), 490-496, (June, 1976) DOI: 10.1214/aop/1176996100
KEYWORDS: supercritical branching process, general norming constants, limit density, local limit theorem, subcritical analogue, characteristic functions, 60J80, 60E05
Christopher H. Nevison
Ann. Probab. 4 (3), 497-501, (June, 1976) DOI: 10.1214/aop/1176996101
KEYWORDS: additive functional, balayage, Duality, excessive function, Markov process, potential, 60J45, 31C15
Martin Schaefer
Ann. Probab. 4 (3), 502-504, (June, 1976) DOI: 10.1214/aop/1176996102
KEYWORDS: convex function, Jensen inequality, 52A40
William N. Hudson
Ann. Probab. 4 (3), 505-508, (June, 1976) DOI: 10.1214/aop/1176996103
KEYWORDS: Admissible translates, probability measure, Absolute continuity, positive density, support of a probability distribution, 28A10, 60E05
Back Matter
Ann. Probab. 4 (3), (June, 1976)
No abstract available
Back to Top